# SDR CA111123010

- Difficulty date: November 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm G100
- Aircraft time: 2,211 hours
- Engine: Garrtt TFE7314R
- System (JASC): 4940 · APU Start/Ignition System
- Part: Current Limiter
- Part number: ANL300
- Condition: Overheated
- Location: Electrical Sys
- Part time: 2,211 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) SCHEDULED A CHECK INSPECTION, DURING A VISUAL INSPECTION OF THE LT DC CONTACTOR PANEL SIGNS OF OVERHEATING WERE OBSERVED ON THE OUTGOING TERMINAL & WIRE OF CURRENT LIMITER, PN ANL300.  THIS CURRENT LIMITER IS FOR THE APU STARTER GENERATOR CIRCUIT & IS PART OF STC SA01-110 CANADIAN APPROVAL NUMBER & US APPROVAL SA2405CE.  IT APPEARS THAT A POOR CRIMP ON THE WIRE CAUSED THE OVERHEAT CONDITION.  ALTHOUGH THE CURRENT LIMITER OVERHEATED IT DID NOT BLOW.
